MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. CLEARLINK/BURETROL; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. CLEARLINK/BURETROL; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C8864
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: the event occurred during last few weeks from receiving the complaint on may 9, 2024.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of three (3) clearlink system buretrol solution sets completely separated during priming.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H11: the actual device was not available; however, one hundred (100) companion samples were evaluated.The sets were visually inspected, and a separation was observed between the tubing and check valve in five (5) of the units.The sets underwent functional push-pull, underwater leak, and clear passage testing and a leak occurred in five sets and no blockages were noted in any of the devices.The reported condition was verified on the companion samples.The cause of the condition could not be determined; however, the most probable cause was due to a manufacturing issue.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/BURETROL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19452721
Report Number1416980-2024-02684
Device Sequence Number8545574
Product Code FPA
UDI-Device Identifier00085412071121
UDI-Public(01)00085412071121(10)DR23I01062
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K123874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C8864
Device Catalogue Number2C8864
Device Lot NumberDR23I01062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown